# SDR SWIA202055192

- Difficulty date: November 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED PAX DOOR AFT DD5 INTERCOSTAL, REF CRJ-700 SRM, 51-42-06-001-001-A01 AND INSTALLED NEW PAX DOOR AFT DD5 INTERCOSTAL REF CRJ-700 SRM, 51-42-06-001-001-A01.  TASK CARD 51-900-1002 SKY COMPLIED WITH.  PRESSURE CHECKS GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
